Generalization of fixed point theorems relating to the diameter of orbits by using a control function

Authors

  • G. V. R. Babu

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.217

Abstract

The main purpose of this paper is to obtain fixed points for a selfmap $T$ of a metric space which is $T$-orbitally complete under a more general contraction type condition by using a certain continuous control function. Further generalization relating to the diameter of orbits is given.

Author Biography

G. V. R. Babu

Department of Mathematics, Andhra University, Visakhapatnam -- 530 003, India.

Downloads

Published

2004-06-30

How to Cite

Babu, G. V. R. (2004). Generalization of fixed point theorems relating to the diameter of orbits by using a control function. Tamkang Journal of Mathematics, 35(2), 159-168. https://doi.org/10.5556/j.tkjm.35.2004.217

Issue

Section

Papers